# SDR AALA20071043

- Difficulty date: June 8, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR OVERHEAD INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
